| Catalog Number |
231831 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: the product was not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.¿ visual inspection of the returned photo found that the anchor was broken and deformed at distal end.Additionally, the device had foreign matter, presumably biological matter.No other anomalies were noted.¿ the overall complaint was confirmed as the observed condition of the milagro advance screw would have contributed to the complained device issue.¿ ¿ based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.Resistance may have been felt when the device was being inserted and the excessive force applied caused the anchor to break and deform.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.¿.
Event or Problem Description
It was reported that during an anterior cruciate ligament repair (acl) surgical procedure it was observed that the milagro advance screw device screw was broken.When the screw was inserted, the screw was broken.All the pieces were removed from the patient.Another like device was used to complete the procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the screw was broken and deformed at distal end.Additionally, the device had foreign matter, presumably biological matter.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the milagro advance screw 7x30mm would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the procedural variables, such handling of the device or product interaction during procedure.Resistance may have been felt when the device was being inserted and the excessive force applied caused the screw to break and deform.As per ifu, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.